# SDR COM31011

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Hose
- Part number: AE7062172
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RT WHEEL WELL AREA.  REPLACED FUEL INTERCONNECT TUBE IN RT NACELLE.
